# SDR AALA20100304TUL01

- Difficulty date: March 4, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N7535A
- Make and model: Doug DC-9-82
- Aircraft serial: 49989
- Aircraft time: 56,486 hours, 29,123 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT SIDE OF THE PRESSURE BULKHEAD TOP HORIZONTAL STIFFENER IS CRACKED AT THE OUTBOARD END LOWER SIDE.  REMOVED AND REPLACED STIFFENER PER SRM 51-10-1 AND 51-30-2.
